# SDR GTIA20130208599

- Difficulty date: February 8, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 8,149 hours, 3,804 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST CYLINDER HAS LOW PRESSURE. SERVICED ASSIST CYLINDER IAW MFG MANUAL, NO LEAKS DETECTED.
